Alert archive / Nebraska / Wind Advisories in 2019

Wind Advisory 13, NWS Omaha, NE

November 30, 20198 counties in Iowa; 25 counties in Nebraska

NWS Omaha, NE issued this wind advisory at Nov 30, 2019, 3:20 AM CST for 8 counties in Iowa; 25 counties in Nebraska. It took effect at Nov 30, 2019, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2019, 3:20 AM CST (09:20 UTC)
In effect from
Nov 30, 2019, 6:00 PM CST
Expired
Dec 1, 2019, 12:00 PM CST
In force
18 hr
Issued by
NWS Omaha, NE
All 33 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 19 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 9.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2019-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2019-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

851 
WWUS73 KOAX 300920
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
320 AM CST Sat Nov 30 2019

NEZ030>032-042-043-050-065-066-068-078-088>093-302215-
/O.NEW.KOAX.WI.Y.0013.191201T0000Z-191201T1400Z/
Boone-Madison-Stanton-Platte-Colfax-Butler-Seward-Lancaster-Otoe-
Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Albion, St. Edward, Norfolk, Stanton, 
Columbus, Schuyler, David City, Seward, Milford, Lincoln, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
320 AM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM CST
SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska.

* WHEN...From 6 PM this evening to 8 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
994 
WWUS73 KOAX 302058
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
258 PM CST Sat Nov 30 2019

NEZ030>032-042-043-050-065-010500-
/O.UPG.KOAX.WI.Y.0013.191201T0000Z-191201T1400Z/
/O.NEW.KOAX.HW.W.0003.191201T0000Z-191201T1600Z/
Boone-Madison-Stanton-Platte-Colfax-Butler-Seward-
Including the cities of Albion, St. Edward, Norfolk, Stanton, 
Columbus, Schuyler, David City, Seward, and Milford
258 PM CST Sat Nov 30 2019

...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Boone, Madison, Stanton, Platte, Colfax, Butler and 
  Seward Counties.

* WHEN...From 6 PM this evening to 10 AM CST Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines. Power
  outages are expected. Travel will be difficult, especially for 
  high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053-
067-010500-
/O.EXB.KOAX.WI.Y.0013.191201T0400Z-191201T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy-
Cass-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, and Plattsmouth
258 PM CST Sat Nov 30 2019

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON CST
SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...From 10 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ066-068-078-088>093-010500-
/O.EXT.KOAX.WI.Y.0013.191201T0000Z-191201T1600Z/
Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Lincoln, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
258 PM CST Sat Nov 30 2019

...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska.

* WHEN...From 6 PM this evening to 10 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Zapotocny
002 
WWUS73 KOAX 010315
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
915 PM CST Sat Nov 30 2019

NEZ030>032-042-043-050-065-011115-
/O.CON.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/
Boone-Madison-Stanton-Platte-Colfax-Butler-Seward-
Including the cities of Albion, St. Edward, Norfolk, Stanton, 
Columbus, Schuyler, David City, Seward, and Milford
915 PM CST Sat Nov 30 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Boone, Madison, Stanton, Platte, Colfax, Butler and 
  Seward Counties.

* WHEN...until 10 AM CST Sunday.

* IMPACTS...The strong winds could cause tree and power line
  damage. Power outages are possible. Travel will be difficult,
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside around trees and branches. If 
possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

NEZ066-068-078-088>093-011115-
/O.CON.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/
Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Lincoln, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
915 PM CST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska.

* WHEN...until 10 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053-
067-011115-
/O.CON.KOAX.WI.Y.0013.191201T0400Z-191201T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy-
Cass-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, and Plattsmouth
915 PM CST Sat Nov 30 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...From 10 PM this evening to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
534 
WWUS73 KOAX 011005
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
405 AM CST Sun Dec 1 2019

NEZ032-042-043-050-065-011600-
/O.CAN.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/
/O.EXA.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/
Stanton-Platte-Colfax-Butler-Seward-
Including the cities of Stanton, Columbus, Schuyler, David City, 
Seward, and Milford
405 AM CST Sun Dec 1 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northwest winds from 25 to 35 mph with gusts up to 
  around 50 mph expected.

* WHERE...Stanton, Platte, Colfax, Butler and Seward Counties.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ030-031-011115-
/O.CAN.KOAX.HW.W.0003.000000T0000Z-191201T1600Z/
Boone-Madison-
Including the cities of Albion, St. Edward, and Norfolk
405 AM CST Sun Dec 1 2019

...HIGH WIND WARNING IS CANCELLED...

The high wind warning for Boone and Madison counties has been 
replaced with a wind advisory.

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053-
067-011600-
/O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy-
Cass-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, and Plattsmouth
405 AM CST Sun Dec 1 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Northwest winds from 25 to 35 mph with gusts up to around 
  50 mph expected.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NEZ066-068-078-088>093-011600-
/O.CON.KOAX.WI.Y.0013.000000T0000Z-191201T1600Z/
Lancaster-Otoe-Saline-Jefferson-Gage-Johnson-Nemaha-Pawnee-
Richardson-
Including the cities of Lincoln, Nebraska City, Crete, Wilber, 
Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, 
Table Rock, and Falls City
405 AM CST Sun Dec 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Northwest winds from 25 to 35 mph with gusts to around 
  50 mph expected. 

* WHERE...Portions of east central, northeast and southeast 
  Nebraska.

* WHEN...Until 10 AM CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
415 
WWUS73 KOAX 011528
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
928 AM CST Sun Dec 1 2019

NEZ032-042-043-050-065-066-068-078-088>093-011800-
/O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/
Stanton-Platte-Colfax-Butler-Seward-Lancaster-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Stanton, Columbus, Schuyler, David City, 
Seward, Milford, Lincoln, Nebraska City, Crete, Wilber, Fairbury,
Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, 
and Falls City
928 AM CST Sun Dec 1 2019

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

IAZ043-055-056-069-079-080-090-091-NEZ015-033-034-044-045-051>053-
067-011800-
/O.EXT.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Cuming-Burt-Dodge-Washington-Saunders-Douglas-Sarpy-
Cass-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Fremont, Blair, Wahoo, Ashland, Yutan, 
Omaha, Bellevue, Papillion, La Vista, and Plattsmouth
928 AM CST Sun Dec 1 2019

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* WHAT...Northwest winds around 30 mph with gusts up to 50 mph.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest and west central Iowa.

* WHEN...Until noon CST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Zapotocny
030 
WWUS73 KOAX 011801
NPWOAX

URGENT - WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1201 PM CST Sun Dec 1 2019

IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053-
065>068-078-088>093-011915-
/O.EXP.KOAX.WI.Y.0013.000000T0000Z-191201T1800Z/
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Thurston-Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-
Butler-Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, 
Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, 
Pender, Macy, Walthill, Winnebago, Stanton, West Point, Wisner, 
Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, 
Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, 
Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, 
Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
1201 PM CST Sun Dec 1 2019

...WIND ADVISORY HAS EXPIRED...

The strongest winds have moved out of the area, therefore the 
winter weather advisory has been allowed expire. Northwest winds 
20 to 30 mph with gusts to 40 mph will gradually decrease to less
than 20 mph later today.

$$

Zapotocny

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Nov 29, 11:27 PM CST, 3 hours 53 minutes earlier.

Area forecast discussion, Nov 29, 11:27 PM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1127 PM CST Fri Nov 29 2019

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 242 PM CST Fri Nov 29 2019

Very challenging weather forecast through Sunday with very
changeable conditions expected.

Areas of drizzle this morning transitioned to heavier showers
through late morning and the afternoon. Fortunately, most areas
warmed to freezing or above, thus the impacts have been minimal
today. Northeast NE was still 32, with an area of heavier rain up
to one quarter inch in an axis from Albion to Wayne, but numerous
reports from spotters, law enforcement, and the public have
indicated that the rain was not freezing on roads, despite the
cold temperatures. And there was even in isolated thunderstorm
along the NE/KS border.

For tonight, there will be numerous to widespread showers that
move through the region this evening, and even still a chance of
an isolated thunderstorm in southeast NE and possibly southwest
IA. This will remain all rain as temperatures continue to warm
into the upper 30s to lower 40s through daybreak Saturday.
Precipitation will finally end from south to north after midnight
as the dry slot moves into the region, ahead of the strong closed
surface low moving through western and northern NE.

For Saturday, southerly winds will continue to increase, and a
lot/most of the forecast area could be dry Saturday morning,
except for lingering showers along the Missouri River north of
Omaha. Surface temps in the upper 30s in northeast NE, to around
50 in southeast NE and southwest IA. As the surface low moves to
northeast NE during the afternoon., moisture could wrap around on
the back side and fill back in across the remainder of eastern NE,
which will actually be under the closed cold core of the upper
low. With the colder air wrapping around the low, this would be a
a rain/snow mix in northeast NE.

The surface low moves generally due east Saturday night. This
allows the wraparound moisture to continue to move into the area,
with rain changing to snow through the night. At the same time,
winds will be increasing, and we will likely eventually need a
wind advisory at least for eastern NE. The strongest core of the
winds up to 60 mph should remain just to the west of the forecast
area across central NE where high wind warnings will be in effect.

There could be lingering snow showers on Sunday with blustery
conditions. Northwest winds continue at 20 to 35 mph with higher
gusts, but precipitation winds down altogether by Sunday evening.

We do have up to 3 inches of snow in northeast NE, and generally
an inch or less elsewhere

Quiet weather expected Monday through Thursday. Previous models
indicated a weak weather system could affect the area Thursday
night, but 12z models are trending south, so we may be able to
remove the slight chance of precip with the next forecast if that
trend holds true.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1054 PM CST Fri Nov 29 2019

Precip activity over eastern NE is for the most part isolated in
nature. However current obs showing mainly LIFR conditions and
expect NIL improvement through the rest of tonight. Dry slot
coming through Saturday afternoon will allow for brief period of
VFR at all terminals. Wrap around precip through will drop into
northeast NE and expand southward during the evening hours. Precip
type at KOFK will be RASN mix with RA at both KOMA/KLNK.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...DeWald
AVIATION...DEE
Hazardous weather outlook, Nov 29, 3:33 PM CST, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
333 PM CST Fri Nov 29 2019

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-301145-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
333 PM CST Fri Nov 29 2019

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Tonight and Saturday

Isolated thunderstorms will also be possible this evening for
portions of southeast Nebraska and southwest Iowa. Severe storms a
are not expected. And there could still be an hour or two of a
wintry mix of precipitation in northeast Nebraska through early
evening, but impacts are expected to be minimal with surface
temperatures at or just above freezing. Rain then changes to snow
in northeast Nebraska Saturday afternoon.

.DAYS TWO THROUGH SEVEN...Saturday night through Friday

Rain continue to change to snow Saturday night as a very strong
area of low pressure moves through the region. Snow winds down
through the day Sunday. Up to 3 inches of snow could occur in
northeast Nebraska, with an inch or less expected elsewhere. Very
strong winds increasing to 25 to 35 mph with gusts up to 50 mph
are possible Saturday night into Sunday behind the low pressure
system.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected tonight or Saturday.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:20 AM CSTWinter Weather AdvisoryOAXAntelope, Boone, Cedar, Knox, Madison, Pierce and 1 more33 hr
Nov 30, 2:58 PM CSTHigh Wind WarningOAXBoone, Butler, Colfax, Madison, Platte, Seward and 1 more13 hr

Nearby

Wind Advisories in Nebraska, 2019Wind Advisories in Iowa, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.